MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402312
Medical Device Problem Codes Premature Activation (1484); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, via a healthcare professional, that enterprise2 4mmx23mm (encr402312/ lot: 9518157) and prowler select plus 150/5cm (606s255x/ 31351022) were used for a vascular stent placement procedure.During the procedure, the user reported incomplete expansion and premature detachment of the enterprise2 vascular reconstruction device.The event was initially reported as such, ¿unable to open & premature detachment.It was reported that during procedure, stent was delivered to m1 segment of middle cerebral artery for release, but distal markers of the stent were converged which could not be opened.Doctor retracted the stent and microcatheter, the stent was detached from the delivery wire during withdrawal, the stent remained in the c3 segment of internal carotid artery.After the doctor used the micro guidewire to massage the stent, the stent markers expanded well.The doctor raised the microcatheter to target position and delivered a second stent, then released it in the target position.The surgery was prolonged about 10 minutes.¿ no patient harm was reported.Additional information was received on 11-sep-2025.Summary: it was reported that the temperature indicator label on the inner pouch had been checked and was within acceptable criteria.There was no resistance encountered during the advancement of the device, and the stent appeared undamaged.Additionally, there were no vessel or aneurysm factors such as tortuosity, calcification, or vasospasm that could have contributed to incomplete expansion.The incomplete expansion did not result in stent migration or embolization, and blood flow was not restricted.This additional information has been reviewed, and no changes regarding reportability determination or coding were required.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The complaint was submitted with a procedural image, which is pending further analysis.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The incomplete expansion and premature detachment are known potential complications associated with the enterprise2 vascular reconstruction device.Incomplete expansion could lead to thrombosis and/or migration or embolization, resulting in ischemia or infarct.If the stent was prematurely deployed in the patient (in an unintended site), it may lead to damage of healthy intima, possible side branch occlusion, ischemia, infarct and/or the need for additional intervention.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event, rather than the design or manufacture of the device.Since the alleged device deficiency required additional interventions (i.E., use of a guidewire to massage the stent and implanting a second stent inside the first stent) in an effort to fully expand the stent, the event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury,¿ with an awareness date of 03-sep-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6 and h11.The medical imaging received was reviewed by cerenovus sr.Medical affairs director.The assessment reads as follows: ¿the description is clear and there is one image provided.There is an enterprise 2 stent visible in the ica due to inadvertent detachment, which happened upon retrieval.This may have been caused by the microcatheter coming back more than the internal stent/pusher construct, leading to a situation where the detachment point is distal to the catheter markers.From the images it is unclear what the underlying cause is.The description also lists a ¿non-opening¿ of the distal part of the stent, which led to the retrieval procedure.Upon re-entering the stent, the physician managed to open the device, which shows that there is not a malfunction in the device itself, but likely a cause due to the angle of placement, side-branches, narrowing (eg.Icad).From these images the main cause cannot be determined.¿ this additional information has been reviewed, and no changes regarding reportability determination or coding were required".A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23085881
Report Number3008114965-2025-01008
Device Sequence Number18767609
Product Code NJE
UDI-Device Identifier10886704075356
UDI-Public(01)10886704075356(17)271228(10)9518157
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR402312
Device Lot Number9518157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown